Unique Continuation for Quasimodes on Surfaces of Revolution: Rotationally invariant Neighbourhoods
Annales de l'Institut Fourier, Volume 65 (2015) no. 4, pp. 1617-1645.

We introduce the definition of irreducible quasimodes, which are quasimodes with h-wavefront sets living on the smallest invariant sets in phase space. We prove a strong conditional unique continuation estimate for these quasimodes in rotationally invariant neighbourhoods on compact surfaces of revolution. The estimate states that irreducible Laplace quasimodes have L 2 mass bounded below by C ϵ λ -1-ϵ for any ϵ>0 on any open rotationally invariant neighbourhood which meets the semiclassical wavefront set of the quasimode. For an analytic manifold, we conclude the same estimate with a lower bound of C δ λ -1+δ for some fixed δ>0.

Nous introduisons la définition de quasimodes irréductibles, qui sont des quasimodes du laplacien dont les h-front d’onde est localisé sur les ensembles invariants minimaux de l’espace des phases. Nous prouvons une estimation de prolongement unique conditionnelle pour ces quasimodes sur les ensembles invariants par rotation des surfaces compactes de révolution. L’estimée affirme que les quasimodes ont une norme L 2 minorée par C ϵ λ -1-ϵ pour tout ϵ>0 et sur tout ensemble ouvert invariant par rotation qui intersecte le front d’onde semi-classique du quasimode. Si la surface est analytique, nous obtenons la même estimation minorée par C δ λ -1+δ pour δ>0 fixe.

DOI: 10.5802/aif.2969
Classification: 35P20, 35B60, 58J50
Keywords: Unique continuation, quasimode, irreducible quasimode, surface of revolution
Mot clés : prolongement unique, quasimode, quasimode irréductible, surface de révolution
Christianson, Hans 1

1 Department of Mathematics University of North Carolina Chapel Hill 304B Phillips Hall CB #3250, Phillips Hall Chapel Hill, NC 27599 (USA)
@article{AIF_2015__65_4_1617_0,
     author = {Christianson, Hans},
     title = {Unique {Continuation} for {Quasimodes} on {Surfaces} of {Revolution:} {Rotationally} invariant {Neighbourhoods}},
     journal = {Annales de l'Institut Fourier},
     pages = {1617--1645},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {65},
     number = {4},
     year = {2015},
     doi = {10.5802/aif.2969},
     language = {en},
     url = {https://aif.centre-mersenne.org/articles/10.5802/aif.2969/}
}
TY  - JOUR
AU  - Christianson, Hans
TI  - Unique Continuation for Quasimodes on Surfaces of Revolution: Rotationally invariant Neighbourhoods
JO  - Annales de l'Institut Fourier
PY  - 2015
SP  - 1617
EP  - 1645
VL  - 65
IS  - 4
PB  - Association des Annales de l’institut Fourier
UR  - https://aif.centre-mersenne.org/articles/10.5802/aif.2969/
DO  - 10.5802/aif.2969
LA  - en
ID  - AIF_2015__65_4_1617_0
ER  - 
%0 Journal Article
%A Christianson, Hans
%T Unique Continuation for Quasimodes on Surfaces of Revolution: Rotationally invariant Neighbourhoods
%J Annales de l'Institut Fourier
%D 2015
%P 1617-1645
%V 65
%N 4
%I Association des Annales de l’institut Fourier
%U https://aif.centre-mersenne.org/articles/10.5802/aif.2969/
%R 10.5802/aif.2969
%G en
%F AIF_2015__65_4_1617_0
Christianson, Hans. Unique Continuation for Quasimodes on Surfaces of Revolution: Rotationally invariant Neighbourhoods. Annales de l'Institut Fourier, Volume 65 (2015) no. 4, pp. 1617-1645. doi : 10.5802/aif.2969. https://aif.centre-mersenne.org/articles/10.5802/aif.2969/

[1] Burq, Nicolas; Zworski, Maciej Geometric control in the presence of a black box, J. Amer. Math. Soc., Volume 17 (2004) no. 2, p. 443-471 (electronic) | DOI | MR | Zbl

[2] Christianson, Hans High-frequency resolvent estimates on asymptotically Euclidean warped products (http://arxiv.org/abs/1303.6172)

[3] Christianson, Hans Semiclassical non-concentration near hyperbolic orbits, J. Funct. Anal., Volume 246 (2007) no. 2, pp. 145-195 | DOI | MR | Zbl

[4] Christianson, Hans Dispersive estimates for manifolds with one trapped orbit, Comm. Partial Differential Equations, Volume 33 (2008) no. 7-9, pp. 1147-1174 | DOI | MR | Zbl

[5] Christianson, Hans Corrigendum to “Semiclassical non-concentration near hyperbolic orbits” [J. Funct. Anal. 246 (2) (2007) 145–195], J. Funct. Anal., Volume 258 (2010) no. 3, pp. 1060-1065 | DOI | MR | Zbl

[6] Christianson, Hans Quantum monodromy and nonconcentration near a closed semi-hyperbolic orbit, Trans. Amer. Math. Soc., Volume 363 (2011) no. 7, pp. 3373-3438 | DOI | MR | Zbl

[7] Christianson, Hans; Metcalfe, Jason Sharp local smoothing for warped product manifolds with smooth inflection transmission, Indiana Univ. Math. J., Volume 63 (2014) no. 4, pp. 969-992 | DOI | MR | Zbl

[8] Christianson, Hans; Wunsch, Jared Local smoothing for the Schrödinger equation with a prescribed loss, Amer. J. Math., Volume 135 (2013) no. 6, pp. 1601-1632 | DOI | MR | Zbl

[9] Hörmander, Lars On the existence and the regularity of solutions of linear pseudo-differential equations, Enseignement Math. (2), Volume 17 (1971), pp. 99-163 | MR | Zbl

[10] Colin de Verdière, Y.; Parisse, B. Équilibre instable en régime semi-classique, Séminaire sur les Équations aux Dérivées Partielles, 1993–1994, École Polytech., Palaiseau, 1994, pp. Exp. No. VI, 11 | EuDML | MR | Zbl

[11] Colin de Verdière, Yves; Parisse, Bernard Équilibre instable en régime semi-classique. II. Conditions de Bohr-Sommerfeld, Ann. Inst. H. Poincaré Phys. Théor., Volume 61 (1994) no. 3, pp. 347-367 | EuDML | Numdam | MR | Zbl

[12] Zworski, Maciej Semiclassical analysis, Graduate Studies in Mathematics, 138, American Mathematical Society, Providence, RI, 2012, pp. xii+431 | MR | Zbl

Cited by Sources: